ADVERTISEMENT
ADVERTISEMENT

Q. Can I get redness in the eye and headache from using new glasses?

Answered by
Dr. Gargi Madhukar Apte
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jul 06, 2022

Hello doctor,

I recently got a new high-power glass. After using it I have started to experience redness in the eye and headache. What could be the reason? Kindly help me.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com

When you shift to new high-powered glasses, it will take time for the eyes to get adjusted to them and if in case you are using glasses for the first time then it will take more time than usual. But headache and redness may be a sign that the eyes are not getting adjusted to it and you need to consult your ophthalmologist for rechecking. Till then you can defer the use of glasses and if the symptom has gotten better then the refractive error needs to be rechecked. Also, provide more information about you like your age, history of usage of glasses, and current prescription.

Kindly revert back in case you have more queries.

Thank you.

Hello doctor

Thank you for responding so quickly. The patient is my mother. She has been using glasses for the past 17 years. Recently she got her eyes checked, and the doctor has prescribed new glasses. She started using the glasses two days back, and from then she is having the problem. So, the doctor has prescribed her two eyedrops, Eco Tears and Eyesurge-D.

#

Hello,

Welcome back to icliniq,com

How many times the Eyesuge-D eyedrops is prescribed? Did your mother have redness in the eye earlier? If she is not having redness or allergy then you can stop using the Eyesurge-D eyedrop by reducing the dosage to one drop a time every three days.

Thank you.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
What are the causes for redness in eyes?

I put the eye drops in my eye all day, but my eye is still red ...   Read full

If I do not wear spectacles for an hour,will it increase my eye power?

Hello doctor, I am 23, and I have too much problem. I have depression, anxiety, and many sexual problems. I watch extreme pornography daily. I think I damage my penis by rough and abnormal masturbation. I am too much worried about it because I face ...   Read full

This is the fourth time I am changing my spectacles. I have a headache. What do I do?

Hello doctor, I am 29 years old and I am worried about bone cancer. I have had two CT scans for kidney stones around my abdomen area as a total of 7 msv. I also had a CT scan of my head. I read that the radiation can cause bone cancer. Should I be w...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Management of Coronasomnia
Coronasomnia refers to increased sleep problems among people during the COVID-19 pandemic. Read the below article to get...  Read more»
Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»

Ask your health query to a doctor online?

Ask an Eye Care Ophthalmologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.